Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

BP 235/100 at the age of 16. What could be the reason for this?

today at school i had high blood pressure . i mean apparently it was really dangerous. it was 235/100. when my teacher found out she made me lay down with my feet up and was trying to keep me relaxed and not let me stress out, i guess cause that can raise it. im 16 and underweight . my normal blood pressure is around 133/90. what was wrong with me? why would it rise so much so quickly? im goin to the doctor this weekend but im really curious right now. she continued taking it and said if it got any higher, they might call an ambulance cause i could have stroke or a heart attack . the only thing i can think of is stress and salt, that could raise, i just didnt know it could raise it that much. it really scared me though. i would just like to know causes, bc my family has healthy bp, why is mine not healthy?? also how would lying down with my feet up help? j/c
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor